# SDR DHL200071781D

- Difficulty date: January 28, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CK, FLOORBEAM CRACK AT B/S 344 LBL 31.  REMOVED FLOORBEAM UPPER CHORD FROM LBL 60 TO RBL 60 BS 344 PER B727 SRM 51-30-2.  INSTALLED NEW FLOOR UPPER CHORD PER B727 SRM 53-10-2 FIG 1, AND 51-30-2.  REF: N/R 3775.
